The Modafinil Skin Rash, Can Modafinil or Armodafinil Really Cause a Skin Rash? Rarely If Ever!
There has been a lot of talk on the internet about Modafinil or Armodafinil possibly causing a skin rash, which I think is just overblown hype, and is actually rather ridiculous if you really think about it. With regards to whether or not this actually happens, I’m sure it has happened to a handful of people ever since Modafinil or Armodafinil has reached the market over several decades ago, however if you really think about it, nearly every single medication has to put the skin rash disclaimer at the bottom of their list of side effects, just for their own legal protection, but how many of them actually have side effects like this that give users a skin rash? Barely any, as it would definitely hurt the sales of Big Pharma! The following article will serve to tell you how you will never get a skin rash off of taking Armodafinil or Modafinil, and will be sure to enlighten you on the proper use of Modafinil and other Nootropic stacks that you may want to consider combining with Armodafinil. The following blog post will serve to look into the Modafinil skin rash, and for more information on this and other similar and related nootropic drugs, be sure to subscribe to our blog for a free sample of nootropics worth over fifty dollars, and to comment down below with your thoughts and opinions on the article, and we’ll be sure to get back to you within one business day with a response.
Other online supplement companies that also blog about this and similar and related topics include the following:
Absorb your Health and Absorb your Health Review Websites
Adderall Prescription Review Websites
Flodafinil and Flodafinil.com Review Websites
Peak Nootropics.com and Peak Nootropics Review Websites
Modup.net and Modup.net Review Websites
Duck Dose.org and Duck Dose Review Affiliate Websites
Smart Drug Smarts
And a host of other similar and related review websites, subscribe or read on for further information.
What is Armodafinil? And Can You Also Get the Modafinil Skin Rash Off Of This?
Armodafinil is one of the most potent nootropic drugs on the market, and is said to be around ten times stronger than Adrafinil, and about twice as powerful as Modafinil, if not at least very close to that. Armodafinil is frequently taken in 150 to 200 milligram dosages once per day, or sometimes spread up into two dosages taken throughout the day. With regards to the use of Armodafinil as a nootropic, it is quite frankly the strongest nootropic drug currently available for sale on the online market, and can very easily put you in a productive, euphoric and focus worthy state of mind. I have never once seen an account from online reviews on both our forum and on research studies on the web, saying that we should be worried about a skin rash to Armodafinil or Modafinil, and very few that talk about addiction or dependence on these types of stimulant nootropic drugs. The Modafinil skin rash generally speaking is a very rare occurence, and a skin rash from Modafinil is not going to happen except for in the rare case that you’re allergic to the drug.
Other popular Smart Drugs that users will very commonly stack with Modafinil and Armodafinil in order to increase their effects even further include:
Alpha GPC Choline
Rhodiola Rosea 3% Salidroside
And a host of other similar nootropic Smart Drug supplements, each with very much different degrees of potency.
Why Would Armodafinil or Modafinil Possibly Cause a Skin Rash?
The reason for this is likely only due to those rare cases in which someone is actually allergic to the drug, again while this is very rare and most of the time does not happen, it has likely occured in at least a handful of people, since the Modafinil skin rash otherwise would not be listed on the list of possible side effects of the drug. A host of other prescription drugs have been said to, in their side effect lists on the manufacturers website, also cause this skin rash issue, including Adderall, Lipitor, Valium, Hydrocodone and Codeine, Creatine, and a host of other related prescription drugs and supplements, however the thing with these drugs, as well as with the Modafinil skin rash, is that the skin rash isn’t going to occur unless you’re allergic to the drug, in which very very few people are, so you’re 99.99% in the clear!
One of the major reasons for this happening is that when the FDA approves a prescription drug in the United States, and I’m sure this is true of other foreign countries like China and the United Kingdom as well, they go through a lengthy approval process, and are literally required to list every single possible side effect that the drug could have on the user. By listing skin rash on all of these drugs, they are being sure to cover their bases and give you the run down of literally every single possible thing that could happen, I imagine that running a drug company is a little bit like Murphy’s law, “anything that will happen will happen,” and you need to be prepared for literally anything and anything, also Modafinil may cause a skin rash in some users that are allergic to the drug, so you know, there’s also that.
Final Thoughts on the Modafinil and Armodafinil Skin Rash, and Why This Will Never Happen
All in all, Modafinil is a very effective and powerful drug as a prescription for use in treating Narcolepsy, ADD, ADHD, and Chronic Obstructive Sleep Apnea, as well as a host of other problems. The drug also has become something of a mainstream “Smart Drug,” used for its abilities to enhance your overall brain function, and while I usually don’t recommend seeking this out on your own due to the legal issues of doing so, some doctor’s will I believe describe it for you if you’re just looking for general cognitive enhancement-but don’t quote me on that one. For more information on Modafinil and other similar and related nootropics topics, be sure to subscribe to our blog for a free sample of nootropics worth over fifty dollars and to comment down below with your thoughts and opinions on the article, and we’ll get back to you within one business day with a response. Until next time, you heard it first right here at Nootropics University.com.
*Disclaimer: Statements found within have not been evaluated by the Food and Drug Administration. These products are not intended to diagnose, treat, cure or prevent any disease. Always consult a physician if you are unsure about taking a new supplement. Do not take this supplement if you are under 18, if you are pregnant, nursing, or have any cardiovascular issues. Scientific studies cited are not conclusive and have limitations, due to of their closed environment nature. Referenced studies will not necessarily determine your experience with a supplement, since there are many unaccounted variables, which fall outside the scope of the studies. All refunds must be brought to our attention within 7 days of delivery in order to be considered for reimbursement